International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 3, Pages 163-172

Completion of a Cauchy space without the T2-restriction on the space

Nandita Rath

Department of Mathematics, University of Western Australia, Nedlands 6009, WA, Australia

Received 5 April 1999; Revised 27 April 1999

Copyright © 2000 Nandita Rath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A completion of a Cauchy space is obtained without the T2 restriction on the space. This completion enjoys the universal property as well. The class of all Cauchy spaces with a special class of morphisms called s-maps form a subcategory CHY' of CHY. A completion functor is defined for this subcategory. The completion subcategory of CHY' turns out to be a bireflective subcategory of CHY'. This theory is applied to obtain a characterization of Cauchy spaces which allow regular completion.